By Jpie Latest Reply 2011-04-16 11:08:12 -0500
Started 2011-04-16 10:31:36 -0500

I was diagnosed with type 2 diabetes 6 months ago after being in the hospital for bs were in the 300-400 range…it is in the family and I had an idea that was part of my problem..the docs sd the steroids for my lungs do cause high bs also..but my A1c was 7.2…I weaned myself off the steroids as directed..I also have COPD. I was prescribed metformin for the diabetes…I tested my bs daily and ate healthy etc. My bs was in a good range when I took 3 metformin a day…When I went back to the clinic for the 3 months checkup my A1c was down to 6.1 WOW! Doc said I was doing good, however my colesterol was too high and he prescribed the drugs. I didn't change anything except taking the drugs but my bs was testing higher than usual..I asked if the colesterol meds had an effect on bs and no one seemed to know…also I ache all over and the doc sd it was arthritis! Should I stop taking the colesterol drugs? No one seems to know.

1 reply

cookiemunster 2011-04-16 11:08:12 -0500 Report

I too had the same problem the only difference was that the metformin made me very very ill n brought up also the cholesterol, i was in the hospital for 2 weeks, he changed itb to actos pills, n i also have to take brita injections because of my kidneys because of the diabeties. but im type 2